# SDR SWAA090361

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 71,590 hours, 54,903 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645258
- Part serial: MA4653
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING NR 5 GROUND SPOILER O/B HINGE CASTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
